# SDR CALA9600822

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE EACH CRACKS IN T-CHORD AND WEB DOUBLER AT STA 675, RBL 24.8.  THE CRACKS WERE .25 INCH OR SMALLER.  THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2.  THE EDGE CRACKS ON T-CHORD WERE TRIMMED OUT AND THE REPAIR WAS DETERMINED GOOD IAW SRM 53-10-2.
